OUCH!!!

Options
jamiegww
jamiegww Member Posts: 384
Every time I tried to figure out what to put down as the subject of this discussion I came up with expletives that would get me flagged so I decided to just say ouch. The Ixempra is really kicking my butt. I had bone and joint pains with the previous chemo but this is magnified by at least ten. I wish they would put me in a medically induced coma until this is over with. I grew up believing that if I'm going to say something bad then I should also say something good so the good thing is that I don't seem to have any nausea. I have to figure out how to deal with this pain quietly when my husband is home because not being able to help me is really stressing him out. He is at work right now so I am getting my screaming out while I can. My dogs are getting a little nervous around me though. I am trying to take comfort in knowing that hopefully the cancer cells are feeling even worse than I am feeling. I occasionally shout out "die you little suckers, die!" which might be why the dogs are getting a little nervous.

HUGS!!!
Jamie

Comments

  • missrenee
    missrenee Member Posts: 2,136 Member
    Options
    Oh, Jamie--even with all that pain, you find a way to be funny
    Having had a chihuahua myself growing up, I know how shaky and nervous they can be. Just visualizing you yelling that several times a day and those poor dogs shaking not knowing what you're talking about must be a sight!

    Seriously, I am so sorry for your pain. Have you spoken to the doc about this? I haven't taken this particular drug, but maybe there is some remedy to take for the aches and pains it is causing. I sure hope so. I want you to be able to be at peace and at rest.

    Hugs, Renee
  • Bella Luna
    Bella Luna Member Posts: 1,578 Member
    Options
    Hugs
    Gosh... sorry to hear you are in such pain. Can the doctors prescribed something that would reduce the pain while you on this drug? Please talk to your doctor about it, if you haven't done so already. Having to take drugs that have nasty side effects is awful enough without having to deal with intense pain on top of everything else. Please, again, talk to your doctor.

    Hugs.
  • Double Whammy
    Double Whammy Member Posts: 2,832 Member
    Options

    Hugs
    Gosh... sorry to hear you are in such pain. Can the doctors prescribed something that would reduce the pain while you on this drug? Please talk to your doctor about it, if you haven't done so already. Having to take drugs that have nasty side effects is awful enough without having to deal with intense pain on top of everything else. Please, again, talk to your doctor.

    Hugs.

    For the sake of your dogs' mental health,
    this has got to get under control! You need their unconditional love through this.

    Seriously, I'm so sorry about the pain. Is there a break at all between chemos? I do hope the cancer cells are having as huge an assault as you are. I know going to the doctor is really hard when you don't feel good, so please call him/her and let them know how bad things are.

    In the meantime, I'll send hugs and prayers.

    Suzanne
  • salls41
    salls41 Member Posts: 340
    Options
    I am sorry as well
    that you are experiencing such pain. I hope that this is short term for you! I also agree that if you feel your pain those dang cancer cells are getting it 100 times worse!
    {{{Hugs}}}
    Sandy
  • jamiegww
    jamiegww Member Posts: 384
    Options
    Nausea has set in
    Well, I've lost the one good thing I had to say. I started vomiting last night and decided not to take my Xeloda pills last night but I still have the problem this morning so I don't know if I will try to take them today at all. I know I have to call the onc's office but even if they call something in for me, I don't feel like I can drive anywhere to get them. I feel like I clearly made the wrong decision to get treatment. I would probably bargain with the devil just to feel good again. Sorry to be so down but I'm just not dealing with this very well.

    HUGS!!!
    Jamie
  • salls41
    salls41 Member Posts: 340
    Options
    jamiegww said:

    Nausea has set in
    Well, I've lost the one good thing I had to say. I started vomiting last night and decided not to take my Xeloda pills last night but I still have the problem this morning so I don't know if I will try to take them today at all. I know I have to call the onc's office but even if they call something in for me, I don't feel like I can drive anywhere to get them. I feel like I clearly made the wrong decision to get treatment. I would probably bargain with the devil just to feel good again. Sorry to be so down but I'm just not dealing with this very well.

    HUGS!!!
    Jamie

    Sick and tired of being sick and tired
    is how I would refer to it on days like this. I am sorry you feel so bad today. Is there a friend or neighbor you can get to go pick up a prescription?
    Sending you positive thoughts and prayers..
  • laughs_a_lot
    laughs_a_lot Member Posts: 1,368 Member
    Options
    jamiegww said:

    Nausea has set in
    Well, I've lost the one good thing I had to say. I started vomiting last night and decided not to take my Xeloda pills last night but I still have the problem this morning so I don't know if I will try to take them today at all. I know I have to call the onc's office but even if they call something in for me, I don't feel like I can drive anywhere to get them. I feel like I clearly made the wrong decision to get treatment. I would probably bargain with the devil just to feel good again. Sorry to be so down but I'm just not dealing with this very well.

    HUGS!!!
    Jamie

    Do you belong
    to any of the following: church, sports club, craft group. If any of those ideas fail to get someone that might be able to get the meds to you try the American Cancer Society. I am sure they have run into something like this before. Sorry you are sicker than your worried dogs.
  • DianeBC
    DianeBC Member Posts: 3,881 Member
    Options

    Hugs
    Gosh... sorry to hear you are in such pain. Can the doctors prescribed something that would reduce the pain while you on this drug? Please talk to your doctor about it, if you haven't done so already. Having to take drugs that have nasty side effects is awful enough without having to deal with intense pain on top of everything else. Please, again, talk to your doctor.

    Hugs.

    Jamie, I am so sorry. Can't
    Jamie, I am so sorry. Can't your onco give you something for the pain? I pray that he can and that you will feel better.


    Hugs, Diane
  • jamiegww
    jamiegww Member Posts: 384
    Options
    jamiegww said:

    Nausea has set in
    Well, I've lost the one good thing I had to say. I started vomiting last night and decided not to take my Xeloda pills last night but I still have the problem this morning so I don't know if I will try to take them today at all. I know I have to call the onc's office but even if they call something in for me, I don't feel like I can drive anywhere to get them. I feel like I clearly made the wrong decision to get treatment. I would probably bargain with the devil just to feel good again. Sorry to be so down but I'm just not dealing with this very well.

    HUGS!!!
    Jamie

    Something new every day.
    Thankfully the "nausea has left the body" but this morning I noticed a rash on my stomach. It doesn't itch so I don't think it is shingles. I will be calling the onc's office as soon as they open to see what they think about that. I really need to get my energy back. My husband had to get some groceries on his way home from work yesterday because I just can't do it right now. I can't imagine how so many of you manage to work while on chemo. I am scheduled to see my onc tomorrow so I plan to give her an earful and then some. I absolutely will not take another dose of Ixempra. What good is living if you wish you were dead?

    HUGS!!!
    Jamie
  • Megan M
    Megan M Member Posts: 3,000
    Options
    jamiegww said:

    Something new every day.
    Thankfully the "nausea has left the body" but this morning I noticed a rash on my stomach. It doesn't itch so I don't think it is shingles. I will be calling the onc's office as soon as they open to see what they think about that. I really need to get my energy back. My husband had to get some groceries on his way home from work yesterday because I just can't do it right now. I can't imagine how so many of you manage to work while on chemo. I am scheduled to see my onc tomorrow so I plan to give her an earful and then some. I absolutely will not take another dose of Ixempra. What good is living if you wish you were dead?

    HUGS!!!
    Jamie

    Glad the nausea is gone
    Glad the nausea is gone Jamie. I hope your doctor could help you with the rash as I don't know what it might be. Let us know what your doctor says.


    Hugs and prayers,

    Megan
  • carkris
    carkris Member Posts: 4,553 Member
    Options
    Megan M said:

    Glad the nausea is gone
    Glad the nausea is gone Jamie. I hope your doctor could help you with the rash as I don't know what it might be. Let us know what your doctor says.


    Hugs and prayers,

    Megan

    Iam so sorry you are having
    Iam so sorry you are having all these issues. you are doing the right thing, you need to reassess and problem solve to see how you can fix this situaton! There must be something can help you get through these side effects. its hard to fight and stay positive when you feel awful Hugs!